# SDR ASOA200801591

- Difficulty date: December 1, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 13,166 hours, 10,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT IS CRACKED AT FS 621, RBL 40, WL 73.  REPAIRED CRACKED RT FLOOR SUPPORT AT FS 621, RBL 40, WL 73 IAW REO 601R-53-61-117 REV C.  COMPLIED WITH ECTC REO 601R-53-61-117.
